Doctor insights on:
Still Coughing After Using A Z Pak
Just finished the full course of my Z pack.. Still coughing repeatedly.. Was diagnosed with bronchitis?
Cough duration: Studies show that antibiotics do not improve cough severity or duration in uncomplicated bronchitis. The cough typically last 1-3 weeks. Some studies showed inhaled beta agonist therapy decreased cough severity/ duration in some bronchitis patients.Don't forget that there are antitussive medications that treat the cough reflex. Have you tried those? Cough suppressants are a good idea for you. ...Read moreSee 1 more doctor answer
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
I finished my Medrol (methylprednisolone) 6 day pack for Asthmatic Bronchitis 3 days ago. I still have chest discomfort, etc. How long does it take the lungs to heal.
Make take 1-2 weeks: You need to use your inhalor regularly,not be around smoke and get a repeat evaluation by your doctor.Hopefully you are on a controller inhalor too.You MUST use it regularly even if you have no symptoms until your doctor discontinues it. ...Read more
6yr/o had tonsilectomy few days ago and started wheezing I gave him nebulizer treatments and helps at time but comes back. Normal after surgey?
Asthma: He is probably having an asthma exacerbation that is related to the surgery. If the nebulizers keep the wheezing under control great. If you have to do more frequently than 4 hour nebulizer treatments, you should contact your family doctor. He may need a steroid boost. I hope this helped. Good luck! ...Read moreSee 1 more doctor answer
Rsp infection x2weeks.Zpak..Coughing up green mucus a week after stopping zpak. Never felt completely "well"now still sick and mucus is green again!
Antibiotics for URIs: It's not surprising that you didn't get better. Most upper respiratory infections (uris) are caused by viruses. Since Azithromycin treats only bacteria, it is usually just a placebo when given to people with uris. The color of your sputum is not helpful in determining whether you need antibiotics. If you have no fever and are breathing normally, you probably just need cough medicine. ...Read more
Took birth control pill, had slight coughing and phlegm after swallowing pill. Possible pill went down trachea? Will pill still be absorbed?
See doctor: After taking birth control pill , you had slight cough and phlegm because of little irritation in the throat .I f no couching or phlegm after that then there is nothing to worry about . the pill has gone in the stomach and will get absorbed .The pill in trachea will cause irritation in trachea ,and cough etc..See the doctor if you have any problem . ...Read more
Had a strep throat in early December took antibiotics for 7 days, felt better but it came back worst Took 10 days again antibiotics Now i am sick agai?
Maybe flu, mono, etc: Nose and throat symptoms can be from flu/cold viruses, strep throat, allergies, etc., except that allergies usually don't cause a fever. Flu causes fever. Doctors have 5-minute tests for strep. Doctors also have a 15-minute test for Flu A and B, so if the problem is influenza, doctors can consider treating with medications such as Tamiflu (oseltamivir). Mono is caused by the EBV virus, and can be tested for. ...Read more
I took 2 abs and an inhaler and a coughing syrup.My dr said i had bronchitis.I finished the abs since 3 days but am still coughing. Is it normal?!
May be normal.: It take some time to have the cough to go away not necessarily when you finish the antibiotic. Having said that some other possibilities does exist such as if you have an asthma , if it turn to pneumonia, are the medications appropriate. See your doctor to go over your treatment and see if your doctor may need to do something differently or you need some tests to rule out othe possibilities. ...Read more
Loestrin20.1st month I bled before I finish pack,2nd month I didn't bleed, this month I'm bleeding after taking the pack for a week? Is this normal
This can be normal : It can take a few months for your body to regulate to a new birth control pill. As long as you are taking the pill as directed, you should expect a normal cycle in the next month or so. If you don't, this birth control pill may not be the right choice for you, and you should consult your doctor for other options. ...Read more
Starting my second pack of camrese soon, when will i be fully protected? During placebo pills? When i start new pack? Or after that?
7 days: You were protected about 7 days after you started taking the first pack ...Read more
Iam taking bc pills and i got period after 4dy my pack was ended after waiting for 7dy i started a new pack that my periods 4th day yet bleding notstp?
Throat and ear infection my uvula was swollen had a steroid shot 3 days ago did a full z pack on Friday throat is still raw should I start clindamyci?
Ive had head cold and fevers 5 days now got done with z pack 3 days ago started augmentin875mg yesterday still had fever last night and today scared?
Common cold: If this is what you have had it is a viral infection and highly unlikely to be in any way responsive to antibiotic treatment which carries more risks than benefits. Stop these medications and see a doctor who will examine, diagnose and treat you appropriately. ...Read moreSee 1 more doctor answer
Stopped taking Yaz (drospirenone and ethinyl estradiol) this morning. After two weeks of use. Had brown spooting after period finished a wk ago as well. Had brgt red spotting,help?
WithdrAwal spotting: Once you stop a pill you have bleeding/spottingDont panic it will stop ...Read more
I missed two BC pills and got a heavy period- waited and started a new pack after it finished. New pack and my period Was only brown discharge - why?
Takes Time: When you miss pills and start a new pack, your body becomes temporarily confused about the signals its getting. Sometimes it takes another month or two of taking the pill correctly for your period cycle to syncronize with the pills and to go back to normal. Best wishes! ...Read more
I lost my pill pack after taking 3 week pills. Is it ok to skip 4th week pills and start new pack after a week or must I start new pack now?
I take 21 day birth control, I finished the pack & didn't start my new pack for 7 days. I am 3 days into my new pack, am I protected still?
I'm on ortho tri cyclean lo. Last month while taking it I missed 3 days so I had a period. Now I started a new pack Sunday and still have my period. ?
Ocp and period: I would advise you to continue the pack and hopefully your period stops. If it does, I would recommend NOT to take the last week of your pack (sugar pills) and go right into the first pill of your next pack and continue as normal. If period does not stop in 5-7 days, please see your gyn provider. Hope this helps. Good luck. ...Read more
I take the BC placebos every 3 packs. I was LATE on 2 pills(but still took them)in pack 1, how long should I use back up BC until I'm protected again?
Missed placebo pills: There is no hormone in placebos. The placebo pills are to help the patient keep track of the days so that she starts the next new pack on the correct day. That means if a woman is about to start her 7 placebo pills today, but misses all 7 pills, yet begins her new pack correctly one week from today, she is still protected. Her body won't know any differently because the placebos contain "nothing". ...Read more
Starting birth control pack. Period came on Fri 12/30, lasts a wk. Do I start taking pills this Sunday 01/01 or next Sunday after it goes off?
Ocps: If you want the start day to be Sunday then start 1/1. You could start today since your bleeding has also started today. ...Read more
I started spotting 5 days before placebos and now I'm finishing my pack still spotting. 8 days of this, is this my period? Should I be concerned?
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
- Talk to a doctor live online for free
- Z pack for sinus infection not working still congested
- Itchy feet after taking z pack
- Still coughing after bronchitis
- Ask a doctor a question free online
- Order z pack
- Z pack and alcohol
- Z pack for toe infection
- Z pack and fertility
- Still have mucus cough after z pack